IGF 1 gene polymorphism in obese patients with insulin resistance


YAYLALI G. F. , AKIN H. F. , TURGUT S., AKCILAR R.

Molecular Biology Reports, vol.37, pp.529-533, 2010 (Peer-Reviewed Journal) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 37
  • Publication Date: 2010
  • Doi Number: 10.1007/s11033-009-9729-6
  • Journal Name: Molecular Biology Reports
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.529-533
  • Keywords: IGF-1 gene polymorphisim, Obesity, Insulin resistance, GROWTH-FACTOR-I, GLUCOSE-TOLERANCE, DIABETES-MELLITUS, ASSOCIATION, REPEAT, HOMEOSTASIS, WEIGHT, HEIGHT, SERUM, RISK